# SDR MALA060028

- Difficulty date: January 11, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 21,814 hours, 23,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K2Y BRIDGE CHECK VISIT DAMAGE WAS FOUND ON THE RIGHT FRAME AT STA 686.883.  THE DAMAGE WILL BE REPAIRED IAW MESABA EO S53335 ON MM409 262835.
